# SDR REXA201100785

- Difficulty date: October 27, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N8524A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7524
- Aircraft time: 23,647 hours, 20,331 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF DUE TO NR 3 HYD LOW PRESSURE MESSAGE. RESET NR 3 HYD SYSTEM, CREW PERFORMED ENGINE RUN FOR OPS CHECK, OPS NORMAL AT THIS IAW AMM 12-00-06.  HYD LOW PRESSURE SYSTEM 3 AT V1, ROTATED AT GEAR UP GEAR DISAGREE WARNING, NOSE GEAR WARNING.  SYSTEM 3 DROPPED TO 1400 PSI.  RETURNED FOR LANDING.  BLED NR 3 HYD SYSTEM IAW AMM 29-10-00.  COMPLIED WITH PA 05-018B.  OP CHECKED GOOD.  GEAR RETRACTION AND EXTENSION CHECKS GOOD IAW AMM 32-30-00.  A/C OK FOR SERVICE.
